MathSciNet Relay Station
MathSciNet bibliographic data
MR774093 11D61
Brindza, B. On some generalizations of the Diophantine equation $1^k+2^k+\cdots +x^k=y^z$. Acta Arith. 44 (1984), no. 2, 99–107.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement